MathSciNet Relay Station
MathSciNet bibliographic data
MR1343683 (97a:13006) 13A30 (13C40 13D40 13H10 14M25)
Brumatti, Paulo; Gimenez, Philippe; Simis, Aron Combinatorics of a certain ideal in the Segre coordinate ring. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3285–3292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement